Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2012, 8:59 PM EDT for Lancaster County, Pennsylvania. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 8:59 PM EDT (00:59 UTC)
- Expired
- Jul 7, 2012, 9:15 PM EDT
- In force
- 16 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 135 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:14 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS51 KCTP 080059
SVRCTP
PAC071-080115-
/O.NEW.KCTP.SV.W.0107.120708T0059Z-120708T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 915 PM EDT
* AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM NEW
HOLLAND TO PARADISE TO QUARRYVILLE...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CHURCHTOWN...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE NEAR MILE MARKER 293.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN JUST WEST OF THE CITY OF LANCASTER. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3979 7630 3980 7631 4000 7619 4018 7611
4017 7591 4013 7587 4011 7593 4004 7593
3996 7599 3987 7598 3985 7601 3979 7604
3977 7606 3977 7628
TIME...MOT...LOC 0059Z 274DEG 41KT 4008 7604 3999 7606
3989 7613
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:25 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jul 7, 4:25 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 PM EDT SAT JUL 7 2012 .SYNOPSIS... THE HOTTEST DAY OF THE SUMMER SO FAR WILL GIVE WAY TO RELIEF FROM A COLD FRONT AND THUNDERSTORMS THAT WILL SAG SOUTH ACROSS THE COMMONWEALTH LATE THIS AFTERNOON THROUGH EARLY SUNDAY. THE COOL DOWN THAT FOLLOWS THIS COLD FRONT WILL LAST MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... INTENSE SQUALL LINE/MCS HAS BEEN PROGRESSING SOUTH FROM THE NRN MTNS OF PENN AND AIMED DIRECTLY AT THE MID SUSQ VALLEY AND SURROUNDING CENTRAL MTNS. HISTORY OF LARGE HAIL /UP TO 1.75 INCHES/ AND WIND DAMAGE ACROSS THE NRN MTNS THE PAST FEW HOURS. THE EASTERN END OF THIS LINE FALLS RIGHT WITHIN A DISTINCT BULLSEYE OF TORNADO THREAT BASED ON LLVL SHEAR/HELICITY AND EHI. HOWEVER...LOCAL STUDIES ON AN EXTENSIVE TORNADO DATABASE OVER THE PAST DECADE OR SO SUGGESTS THAT LCLS AND SFC BASED T/TD SPREADS REMAIN TOO HIGH FOR MORE THAN A BRIEF EF0 TORNADO INVOF KIPT AND POINTS EAST AND SE LATE TODAY. MESO ENVIRONMENT JUST EAST OF KIPT THROUGH SULLIVAN AND NRN COLUMBIA COUNTIES MAY HAVE BEEN MODIFIED BY LATE MORNING TSRA AND OUTFLOW BOUNDARIES TO FAVOR RELATIVELY LOWER LCL HEIGHTS. THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DOWNBURST GUSTS FROM THE NORTHWEST...UP TO 75 MPH. TSRA WILL PROGRESS SEWRD THROUGH SCHUYLKILL COUNTY THROUGH EARLY THIS EVENING WITH THE SOUTHERN AND WRN END OF THE LINE BECOMING MORE SCTD/BROKEN AS IT ENCOUNTERS MUCH WARMER MID LEVEL AIR...AND IS MORE DETACHED FROM THE STRONGER LOW-MID LEVEL WNW SHEAR. OTHERWISE...ABUNDANT SUNSHINE WILL CONTINUE FOR A FEW...TO SVRL MORE HOURS ACROSS SOUTHERN PENN. NEAR RECORD HIGH TEMPS WILL OCCUR ACROSS THE LOWER SUSQ...AND CONTINUE TO PRODUCE DANGEROUSLY HIGH HEAT INDICES OF AROUND 105F. THE REAL PUSH OF COOLER AND DRIER AIR WAITS UNTIL LATE TONIGHT OR EARLY SUNDAY TO GET INTO FAR NORTHERN PORTIONS OF THE CWA...AND TAKES UNTIL SUNDAY NIGHT TO REACH THE SOUTHERN BORDER. WILL KEEP MINS VERY MILD IN THE SRN HALF OF THE AREA. THE NRN TIER COUNTIES WILL DIP INTO THE L-M60S...WHICH ARE NOT FAR FROM NORMALS. THE SOUTHERN TWO THIRDS OF PA WILL REMAIN MUGGY WITH AREAS OF CLOUDS AND ANOMALOUSLY HIGH PWATS KEEPING OVERNIGHT LOWS IN THE UPPER 60S TO MID 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE FRONT WILL SLOW AS IT MOVES SOUTH AND AWAY FROM THE STRONGER WNW FLOW ALOFT...AND HIGH PWAT AIR OF NEARLY 2 INCHES WILL KEEP SCT SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH EARLY SUNDAY EVENING IN THE SOUTH. A SLIGHT RISK FOR SVR TSRA REMAINS IN PLACE OVER THE SRN TIER OF PENN FOR SUNDAY. FAIRLY DEEP LIFT ALONG THE FRONT WILL COMBINE WITH ANOMALOUSLY HIGH MOISTURE AND HEAT...LEADING TO SIGNIFICANT CAPE AND MODERATE SHEAR AGAIN SUNDAY. CLOUDS AND THE COOLER AIR ON AVERAGE /ESPECIALLY ACROSS THE CENTRAL AND NORTH/ WILL CHOP A GOOD 10 TO 15F OFF SUNDAY HIGHS VS SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A WELCOME RETURN TO NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES AND LOWER HUMIDITY IS IN STORE FOR EARLY NEXT WEEK...AS THE UPPER LEVEL RIDGE RETROGRADES TO THE SW UNITED STATES AND A TROF DIGS INTO THE NORTHEAST. A FRONTAL BOUNDARY REMAINS ENTRENCHED ALONG OUR SOUTHERN BORDER THROUGH THE FIRST HALF OF THIS WEEK. THIS WILL ALLOW CENTRAL PA TO BE THOROUGHLY ENTRENCHED IN THE DRY AIR...AND ACCORDINGLY HAVE ONLY LEFT CHANCE POPS ALONG THE MASON DIXON. 12Z GEFS HAS THE STALLED LONG WAVE TROUGH OVER US THROUGH THE MIDDLE OF THE WEEK...WITH FINALLY LIFTING BY THURSDAY AND THE STRONG JET PUTS CENTRAL PA IN THE JET EXIT REGION. HOWEVER...LACK OF MOISTURE AND SUBSTANTIAL HEATING SHOULD LIMIT ANY CONVECTION. AS SUCH HAVE LEFT ONLY CHANCE POPS THURSDAY THROUGH FRIDAY. WARMER AIR SHOULD ADVECT IN NEXT WEEKEND AS A RIDGE BUILDS OVER THE REGION...HOWEVER MAX TEMPERATURES SHOULD REMAIN RIGHT AROUND NORMAL. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... COLD FRONT DROPPING SOUTH INTO PA WILL SUPPORT A SIGNIFICANT...NEARLY EAST/WEST LINE OF STRONG TO SVR TSRA WITH A 15-30 MINUTE PERIOD OF IFR CONDITIONS /BRIEFLY LIFR/. THE POOREST FLYING CONDS WILL BE NEAR AND TO THE EAST OF A LINE FROM KIPT TO KMDT AND KLNS THROUGH 01Z SUNDAY. AFTERWARD...VFR WILL TRANSITION INTO MAINLY MVFR VSBYS WITH AREAS OF MVFR CIGS IN SCT SHOWERS AND TSRA. OUTLOOK... SUN...ISOLD THUNDERSTORM IMPACTS...MAINLY SOUTH. MON-THU...NO SIG WX EXPECTED. && .CLIMATE... REC MAXES FOR TODAY JUST 7TH ARE 101F SET IN THE HOT SUMMER OF 1988 AT BOTH MDT AND IPT. THICKNESSES OF 582DAM...8H TEMPS IN THE M20S...700H TEMPS OVER 12C...SUNSHINE AND A LIGHT WESTERLY DOWNSLOPE WIND WILL PUT THOSE RECORDS IN JEOPARDY. OTHER RECORDS OF NOTE FOR 7 JULY... 99F ALTOONA 98F STATE COLLEGE 93F BRADFORD 100F YORK 3SSW && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ019-025>028- 034-035-045-046-049>053-058. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ036- 056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU/EVANEGO AVIATION...LAMBERT CLIMATE...LAMBERT
Hazardous weather outlook, Jul 7, 8:05 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 805 PM EDT SAT JUL 7 2012 PAZ024>026-090015- CAMBRIA-BLAIR-HUNTINGDON- 805 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-056-057-059-063>066-090015- SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 805 PM EDT SAT JUL 7 2012 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-058- 090015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 805 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 7, 6:44 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DUKE CENTER 41.95N 78.48W
07/07/2012 MCKEAN PA PUBLIC
TREES DOWN.
0255 PM HAIL PORT ALLEGANY 41.81N 78.28W
07/07/2012 E1.00 INCH MCKEAN PA PUBLIC
0300 PM HAIL TURTLEPOINT 41.87N 78.34W
07/07/2012 E1.75 INCH MCKEAN PA PUBLIC
0305 PM TSTM WND DMG ULYSSES 41.90N 77.76W
07/07/2012 POTTER PA TRAINED SPOTTER
LARGE LIMBS DOWN. ESTIMATED 75 MPH WIND GUSTS.
0325 PM TSTM WND DMG 6 W WELLSBORO 41.75N 77.42W
07/07/2012 TIOGA PA 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND WIRES DOWN BETWEEN
WELLSBORO AND GALETON.
0346 PM TSTM WND DMG 4 S BLOSSBURG 41.62N 77.07W
07/07/2012 TIOGA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN LIBERTY TOWNSHIP..
0400 PM TSTM WND DMG RENOVO 41.33N 77.75W
07/07/2012 CLINTON PA 911 CALL CENTER
TREES DOWN.
0418 PM TSTM WND DMG LOYALSOCKVILLE 41.32N 76.92W
07/07/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS A ROAD.
0424 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M0.88 INCH LYCOMING PA CO-OP OBSERVER
NICKEL-SIZED HAIL REPORTED IN WILLIAMSPORT.
0425 PM TSTM WND DMG MONTOURSVILLE 41.25N 76.92W
07/07/2012 LYCOMING PA TRAINED SPOTTER
LARGE LIMBS DOWN.
0425 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES DOWN ON HOUSES AND POWERLINES AT THE INTERSECTION
OF SHERIDAN AND ELDRED STREETS.
0426 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M1.00 INCH LYCOMING PA TRAINED SPOTTER
QUARTER-SIZED HAIL REPORTED IN WILLIAMSPORT.
0427 PM TSTM WND GST WILLIAMSPORT REGIONAL 41.24N 76.92W
07/07/2012 M58 MPH LYCOMING PA ASOS
WIND GUST TO 58 MPH REPORTED BY WILLIAMSPORT REGIONAL
AIRPORT ASOS.
0427 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES REPORTED DOWN IN THE NEWBERRY NEIGHBORHOOD OF
WILLIAMSPORT.
0430 PM HAIL MONTOURSVILLE 41.25N 76.92W
07/07/2012 M0.75 INCH LYCOMING PA PUBLIC
PENNY-SIZED HAIL REPORTED IN MONTOURSVILLE.
0555 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN TROUTVILLE.
0615 PM TSTM WND DMG 8 SW BIRDVILLE 40.32N 78.05W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 3 NE MILL CREEK 40.47N 77.89W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1200190 CTP1200191 CTP1200192 CTP1200193 CTP1200203
CTP1200202 CTP1200194 CTP1200195 CTP1200196 CTP1200197 CTP1200204
CTP1200198 CTP1200199 CTP1200201 CTP1200200 CTP1200205 CTP1200207
CTP1200206
COLBERTSpecial weather statement, Jul 7, 6:57 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
657 PM EDT SAT JUL 7 2012
PAZ019-026-027-072315-
HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA-
657 PM EDT SAT JUL 7 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MIFFLIN...
NORTHEASTERN HUNTINGDON AND SOUTHERN CENTRE COUNTIES...
AT 651 PM EDT...A STRONG THUNDERSTORM WAS NEAR PARK FOREST...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT BOALSBURG AND POTTERS MILLS.
LAT...LON 4082 7809 4089 7800 4095 7788 4081 7749
4062 7761
FORECASTER:Local storm report, Jul 7, 7:52 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
752 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DUKE CENTER 41.95N 78.48W
07/07/2012 MCKEAN PA PUBLIC
TREES DOWN.
0255 PM HAIL PORT ALLEGANY 41.81N 78.28W
07/07/2012 E1.00 INCH MCKEAN PA PUBLIC
0300 PM HAIL TURTLEPOINT 41.87N 78.34W
07/07/2012 E1.75 INCH MCKEAN PA PUBLIC
0305 PM TSTM WND DMG ULYSSES 41.90N 77.76W
07/07/2012 POTTER PA TRAINED SPOTTER
LARGE LIMBS DOWN. ESTIMATED 75 MPH WIND GUSTS.
0325 PM TSTM WND DMG 6 W WELLSBORO 41.75N 77.42W
07/07/2012 TIOGA PA 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND WIRES DOWN BETWEEN
WELLSBORO AND GALETON.
0346 PM TSTM WND DMG 4 S BLOSSBURG 41.62N 77.07W
07/07/2012 TIOGA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN LIBERTY TOWNSHIP..
0400 PM TSTM WND DMG RENOVO 41.33N 77.75W
07/07/2012 CLINTON PA 911 CALL CENTER
TREES DOWN.
0418 PM TSTM WND DMG LOYALSOCKVILLE 41.32N 76.92W
07/07/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS A ROAD.
0424 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M0.88 INCH LYCOMING PA CO-OP OBSERVER
NICKEL-SIZED HAIL REPORTED IN WILLIAMSPORT.
0425 PM TSTM WND DMG MONTOURSVILLE 41.25N 76.92W
07/07/2012 LYCOMING PA TRAINED SPOTTER
LARGE LIMBS DOWN.
0425 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES DOWN ON HOUSES AND POWERLINES AT THE INTERSECTION
OF SHERIDAN AND ELDRED STREETS.
0426 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M1.00 INCH LYCOMING PA TRAINED SPOTTER
QUARTER-SIZED HAIL REPORTED IN WILLIAMSPORT.
0427 PM TSTM WND GST WILLIAMSPORT REGIONAL 41.24N 76.92W
07/07/2012 M58 MPH LYCOMING PA ASOS
WIND GUST TO 58 MPH REPORTED BY WILLIAMSPORT REGIONAL
AIRPORT ASOS.
0427 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES REPORTED DOWN IN THE NEWBERRY NEIGHBORHOOD OF
WILLIAMSPORT.
0430 PM HAIL MONTOURSVILLE 41.25N 76.92W
07/07/2012 M0.75 INCH LYCOMING PA PUBLIC
PENNY-SIZED HAIL REPORTED IN MONTOURSVILLE.
0445 PM TSTM WND DMG WATSONTOWN 41.08N 76.86W
07/07/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN ON CAR.
0448 PM TSTM WND DMG BENTON 41.19N 76.39W
07/07/2012 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN ACROSS NORTHERN COLUMBIA
COUNTY.
0505 PM TSTM WND DMG 1 NW MIFFLINBURG 40.93N 77.06W
07/07/2012 UNION PA 911 CALL CENTER
*** 1 INJ *** TREES AND WIRES DOWN ACROSS ROAD. ONE
PERSON INJURED BY LIVE WIRES.
0555 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN TROUTVILLE.
0556 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN IN BRADY AND UNION TWP.
0615 PM TSTM WND DMG 8 SW BIRDVILLE 40.32N 78.05W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 4 SE MOUNT UNION 40.35N 77.83W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG EAST WATERFORD 40.37N 77.60W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN EAST WATERFORD.
0702 PM TSTM WND DMG HONEY GROVE 40.42N 77.55W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY GROVE.
0720 PM TSTM WND DMG PORT ROYAL 40.53N 77.39W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR PORT ROYAL.
&&
EVENT NUMBER CTP1200190 CTP1200191 CTP1200192 CTP1200193 CTP1200203
CTP1200202 CTP1200194 CTP1200195 CTP1200196 CTP1200197 CTP1200204
CTP1200198 CTP1200199 CTP1200201 CTP1200200 CTP1200208 CTP1200214
CTP1200209 CTP1200205 CTP1200213 CTP1200207 CTP1200206 CTP1200210
CTP1200211 CTP1200212
EVANEGOLocal storm report, Jul 7, 8:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG YORK 39.96N 76.73W
07/07/2012 YORK PA 911 CALL CENTER
TREES DOWN ACROSS THE CITY.
&&
EVENT NUMBER CTP1200218
EVANEGOLocal storm report, Jul 7, 8:15 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DUKE CENTER 41.95N 78.48W
07/07/2012 MCKEAN PA PUBLIC
TREES DOWN.
0255 PM HAIL PORT ALLEGANY 41.81N 78.28W
07/07/2012 E1.00 INCH MCKEAN PA PUBLIC
0300 PM HAIL TURTLEPOINT 41.87N 78.34W
07/07/2012 E1.75 INCH MCKEAN PA PUBLIC
0305 PM TSTM WND DMG ULYSSES 41.90N 77.76W
07/07/2012 POTTER PA TRAINED SPOTTER
LARGE LIMBS DOWN. ESTIMATED 75 MPH WIND GUSTS.
0325 PM TSTM WND DMG 6 W WELLSBORO 41.75N 77.42W
07/07/2012 TIOGA PA 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND WIRES DOWN BETWEEN
WELLSBORO AND GALETON.
0346 PM TSTM WND DMG 4 S BLOSSBURG 41.62N 77.07W
07/07/2012 TIOGA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN LIBERTY TOWNSHIP..
0400 PM TSTM WND DMG RENOVO 41.33N 77.75W
07/07/2012 CLINTON PA 911 CALL CENTER
TREES DOWN.
0418 PM TSTM WND DMG LOYALSOCKVILLE 41.32N 76.92W
07/07/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS A ROAD.
0424 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M0.88 INCH LYCOMING PA CO-OP OBSERVER
NICKEL-SIZED HAIL REPORTED IN WILLIAMSPORT.
0425 PM TSTM WND DMG MONTOURSVILLE 41.25N 76.92W
07/07/2012 LYCOMING PA TRAINED SPOTTER
LARGE LIMBS DOWN.
0425 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES DOWN ON HOUSES AND POWERLINES AT THE INTERSECTION
OF SHERIDAN AND ELDRED STREETS.
0426 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M1.00 INCH LYCOMING PA TRAINED SPOTTER
QUARTER-SIZED HAIL REPORTED IN WILLIAMSPORT.
0427 PM TSTM WND GST WILLIAMSPORT REGIONAL 41.24N 76.92W
07/07/2012 M58 MPH LYCOMING PA ASOS
WIND GUST TO 58 MPH REPORTED BY WILLIAMSPORT REGIONAL
AIRPORT ASOS.
0427 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES REPORTED DOWN IN THE NEWBERRY NEIGHBORHOOD OF
WILLIAMSPORT.
0430 PM HAIL MONTOURSVILLE 41.25N 76.92W
07/07/2012 M0.75 INCH LYCOMING PA PUBLIC
PENNY-SIZED HAIL REPORTED IN MONTOURSVILLE.
0445 PM TSTM WND DMG WATSONTOWN 41.08N 76.86W
07/07/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN ON CAR.
0448 PM TSTM WND DMG BENTON 41.19N 76.39W
07/07/2012 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN ACROSS NORTHERN COLUMBIA
COUNTY.
0457 PM TSTM WND DMG 4 WNW HOWARD 41.03N 77.73W
07/07/2012 CENTRE PA TRAINED SPOTTER
LARGE LIMBS REPORTED DOWN.
0505 PM TSTM WND DMG 1 NW MIFFLINBURG 40.93N 77.06W
07/07/2012 UNION PA 911 CALL CENTER
*** 1 INJ *** TREES AND WIRES DOWN ACROSS ROAD. ONE
PERSON INJURED BY LIVE WIRES.
0555 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN TROUTVILLE.
0556 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN IN BRADY AND UNION TWP.
0615 PM TSTM WND DMG 8 SW BIRDVILLE 40.32N 78.05W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 4 SE MOUNT UNION 40.35N 77.83W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG EAST WATERFORD 40.37N 77.60W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN EAST WATERFORD.
0702 PM TSTM WND DMG HONEY GROVE 40.42N 77.55W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY GROVE.
0720 PM TSTM WND DMG PORT ROYAL 40.53N 77.39W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR PORT ROYAL.
0800 PM HAIL LAWNTON 40.26N 76.80W
07/07/2012 M0.75 INCH DAUPHIN PA TRAINED SPOTTER
PENNY-SIZED HAIL REPORTED.
0805 PM TSTM WND DMG YORK 39.96N 76.73W
07/07/2012 YORK PA 911 CALL CENTER
TREES DOWN ACROSS THE CITY.
&&
EVENT NUMBER CTP1200190 CTP1200191 CTP1200192 CTP1200193 CTP1200203
CTP1200202 CTP1200194 CTP1200195 CTP1200196 CTP1200197 CTP1200204
CTP1200198 CTP1200199 CTP1200201 CTP1200200 CTP1200208 CTP1200214
CTP1200215 CTP1200209 CTP1200205 CTP1200213 CTP1200207 CTP1200206
CTP1200210 CTP1200211 CTP1200212 CTP1200216 CTP1200218
EVANEGOLocal storm report, Jul 7, 8:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
856 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DUKE CENTER 41.95N 78.48W
07/07/2012 MCKEAN PA PUBLIC
TREES DOWN.
0255 PM HAIL PORT ALLEGANY 41.81N 78.28W
07/07/2012 E1.00 INCH MCKEAN PA PUBLIC
0300 PM HAIL TURTLEPOINT 41.87N 78.34W
07/07/2012 E1.75 INCH MCKEAN PA PUBLIC
0305 PM TSTM WND DMG ULYSSES 41.90N 77.76W
07/07/2012 POTTER PA TRAINED SPOTTER
LARGE LIMBS DOWN. ESTIMATED 75 MPH WIND GUSTS.
0325 PM TSTM WND DMG 6 W WELLSBORO 41.75N 77.42W
07/07/2012 TIOGA PA 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND WIRES DOWN BETWEEN
WELLSBORO AND GALETON.
0346 PM TSTM WND DMG 4 S BLOSSBURG 41.62N 77.07W
07/07/2012 TIOGA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN LIBERTY TOWNSHIP..
0400 PM TSTM WND DMG RENOVO 41.33N 77.75W
07/07/2012 CLINTON PA 911 CALL CENTER
TREES DOWN.
0418 PM TSTM WND DMG LOYALSOCKVILLE 41.32N 76.92W
07/07/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS A ROAD.
0424 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M0.88 INCH LYCOMING PA CO-OP OBSERVER
NICKEL-SIZED HAIL REPORTED IN WILLIAMSPORT.
0425 PM TSTM WND DMG MONTOURSVILLE 41.25N 76.92W
07/07/2012 LYCOMING PA TRAINED SPOTTER
LARGE LIMBS DOWN.
0425 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES DOWN ON HOUSES AND POWERLINES AT THE INTERSECTION
OF SHERIDAN AND ELDRED STREETS.
0426 PM HAIL WILLIAMSPORT 41.24N 77.02W
07/07/2012 M1.00 INCH LYCOMING PA TRAINED SPOTTER
QUARTER-SIZED HAIL REPORTED IN WILLIAMSPORT.
0427 PM TSTM WND GST WILLIAMSPORT REGIONAL 41.24N 76.92W
07/07/2012 M58 MPH LYCOMING PA ASOS
WIND GUST TO 58 MPH REPORTED BY WILLIAMSPORT REGIONAL
AIRPORT ASOS.
0427 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/07/2012 LYCOMING PA TRAINED SPOTTER
TREES REPORTED DOWN IN THE NEWBERRY NEIGHBORHOOD OF
WILLIAMSPORT.
0430 PM HAIL MONTOURSVILLE 41.25N 76.92W
07/07/2012 M0.75 INCH LYCOMING PA PUBLIC
PENNY-SIZED HAIL REPORTED IN MONTOURSVILLE.
0445 PM TSTM WND DMG WATSONTOWN 41.08N 76.86W
07/07/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN ON CAR.
0448 PM TSTM WND DMG BENTON 41.19N 76.39W
07/07/2012 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN ACROSS NORTHERN COLUMBIA
COUNTY.
0457 PM TSTM WND DMG 4 WNW HOWARD 41.03N 77.73W
07/07/2012 CENTRE PA TRAINED SPOTTER
LARGE LIMBS REPORTED DOWN.
0505 PM TSTM WND DMG 1 NW MIFFLINBURG 40.93N 77.06W
07/07/2012 UNION PA 911 CALL CENTER
*** 1 INJ *** TREES AND WIRES DOWN ACROSS ROAD. ONE
PERSON INJURED BY LIVE WIRES.
0525 PM TSTM WND DMG 3 NW TAMAQUA 40.84N 75.98W
07/07/2012 SCHUYLKILL PA 911 CALL CENTER
NUMEROUS TREES DOWN IN RYAN AND RUSH TWPS.
0547 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
07/07/2012 SCHUYLKILL PA 911 CALL CENTER
TREES REPORTED DOWN IN PINE GROVE TWP.
0555 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN TROUTVILLE.
0556 PM TSTM WND DMG TROUTVILLE 41.02N 78.79W
07/07/2012 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN IN BRADY AND UNION TWP.
0558 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
07/07/2012 BLAIR PA 911 CALL CENTER
NUMEROUS TREES DOWN BETWEEN ALTOONA AND HOLLIDAYSBURG.
0615 PM TSTM WND DMG 8 SW BIRDVILLE 40.32N 78.05W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0625 PM TSTM WND DMG NEWPORT 40.48N 77.13W
07/07/2012 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 4 SE MOUNT UNION 40.35N 77.83W
07/07/2012 HUNTINGDON PA 911 CALL CENTER
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG EAST WATERFORD 40.37N 77.60W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN EAST WATERFORD.
0702 PM TSTM WND DMG HONEY GROVE 40.42N 77.55W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY GROVE.
0720 PM TSTM WND DMG PORT ROYAL 40.53N 77.39W
07/07/2012 JUNIATA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR PORT ROYAL.
0735 PM TSTM WND DMG SHERMANSDALE 40.35N 77.18W
07/07/2012 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN.
0800 PM HAIL LAWNTON 40.26N 76.80W
07/07/2012 M0.75 INCH DAUPHIN PA TRAINED SPOTTER
PENNY-SIZED HAIL REPORTED.
0805 PM TSTM WND DMG YORK 39.96N 76.73W
07/07/2012 YORK PA 911 CALL CENTER
TREES DOWN ACROSS THE CITY.
0828 PM TSTM WND DMG COLUMBIA 40.03N 76.50W
07/07/2012 LANCASTER PA 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER CTP1200190 CTP1200191 CTP1200192 CTP1200193 CTP1200203
CTP1200202 CTP1200194 CTP1200195 CTP1200196 CTP1200197 CTP1200204
CTP1200198 CTP1200199 CTP1200201 CTP1200200 CTP1200208 CTP1200214
CTP1200215 CTP1200209 CTP1200219 CTP1200220 CTP1200205 CTP1200213
CTP1200221 CTP1200207 CTP1200222 CTP1200206 CTP1200210 CTP1200211
CTP1200212 CTP1200223 CTP1200216 CTP1200218 CTP1200224
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:21 AM EDT | Special Weather Statement | CTP | Lebanon | 39 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | CTP | Franklin | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.